# SDR AT0700009

- Difficulty date: January 9, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE COMPARTMENT LT STA 1178 CANTED FRAME CRACKED JUST BELOW L-7.L.  CUT OUT DAMAGED SECTION 3.0" BY 1.0" AND INSTALLED FILLER .071" 70-75-T6 PO 021267 AND REPAIR ANGLE DOUBLER .080" 7075-0 PO NR 04721.  HEAT TREATED TO T-6 PER B717 SRM 51-32-01 AND INSTALLED IAW B717 SRM 51-70-11.
